The set of rational homotopy types with given cohomology algebra.
Shiga, Hiroo; Yamaguchi, Toshihiro
Homology, Homotopy and Applications (2003)
- Volume: 5, Issue: 1, page 423-436
- ISSN: 1532-0073
Access Full Article
topHow to cite
topShiga, Hiroo, and Yamaguchi, Toshihiro. "The set of rational homotopy types with given cohomology algebra.." Homology, Homotopy and Applications 5.1 (2003): 423-436. <http://eudml.org/doc/51478>.
@article{Shiga2003,
author = {Shiga, Hiroo, Yamaguchi, Toshihiro},
journal = {Homology, Homotopy and Applications},
keywords = {rational homotopy type; minimal algebra; -intrinsically formal; formal space; -intrinsically formal},
language = {eng},
number = {1},
pages = {423-436},
publisher = {International Press, Somerville},
title = {The set of rational homotopy types with given cohomology algebra.},
url = {http://eudml.org/doc/51478},
volume = {5},
year = {2003},
}
TY - JOUR
AU - Shiga, Hiroo
AU - Yamaguchi, Toshihiro
TI - The set of rational homotopy types with given cohomology algebra.
JO - Homology, Homotopy and Applications
PY - 2003
PB - International Press, Somerville
VL - 5
IS - 1
SP - 423
EP - 436
LA - eng
KW - rational homotopy type; minimal algebra; -intrinsically formal; formal space; -intrinsically formal
UR - http://eudml.org/doc/51478
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.